Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The multiplier rule for ordinary differential equations


Author: Philip Cooperman
Journal: Proc. Amer. Math. Soc. 3 (1952), 143-146
MSC: Primary 49.0X
MathSciNet review: 0052707
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [R] Courant and D. Hilbert, Methoden der mathematischen Physik, vol. 1, New York, Interscience, p. 201.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49.0X

Retrieve articles in all journals with MSC: 49.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0052707-6
Article copyright: © Copyright 1952 American Mathematical Society